# SDR SIMA20220429004

- Difficulty date: April 29, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 15,038 hours, 9,904 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Data Box
- Part number: 2015G2H2H9A
- Condition: Abnormal
- Location: Ru4
- Component: Integrated Pito
- Component part number: 2015G2H2H9A
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MECHANICAL / UNRELIABLE AIRSPEED ON APPROACH. EMERGENCY DECLARED. UNRELIABLE AIR SPEED AFTER V1 HAD IAS AMBER ON BOTH PFD WITH 28KT OF DIFERENCE IN EACH SIDE PFD AFTER LANDING WE HAD ADS PROBE 4 FAIL-C/A-REMOVED AND REPLACED ADS PROBE #4 IAW ERJ-175 AMM 34-13-01 PERFORMED OPS CHK IAW ERJ-175 AMM 34-15-00 FOUND WORKING PROPERLY.
